# SDR EIA2005149

- Difficulty date: August 3, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 84,840 hours, 20,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR EMERGENCY FLOOD LIGHT INOP.  REPLACED UPPER DECK DOOR EMERGENCY EXIT SIGN ASSY, SYSTEM OPS CHECK NORMAL IAW MM 33-51-00.
